HAMADA Hidetaka

J-GLOBAL         Last updated: Jan 31, 2018 at 08:20
 
Avatar
Name
HAMADA Hidetaka
Affiliation
Kyushu Sangyo University
Section
Faculty of Engineering, Department of Biorobotics, Mathematics
Job title
Professor
Degree
Master of Science(Kyushu University), Doctor(Mathematics)(Kyushu University)

Research Interests

 
 

Research Areas

 
 

Academic & Professional Experience

 
1987
 - 
1992
Kyushu Kyoritsu University, Instructor
 
1992
 - 
2003
Kyushu Kyoritsu University, Associate Professor
 
2003
   
 
- Kyushu Sangyo University, Professor
 

Education

 
 
 - 
1987
Graduate School, Division of Natural Science, Kyushu University
 
 
 - 
1982
Faculty of Science, Kyushu University
 

Awards & Honors

 
Sep 2014
The 2014 MSJ Analysis Prize, Mathematical Society of Japan
 

Published Papers

 
A Schwarz lemma at the boundary on complex Hilbert balls and applications to starlike mappings
I. Graham, H. Hamada and G. Kohr
J. Anal. Math.   to appear    2018   [Refereed]
A distortion theorem and the Bloch constant for Bloch mappings in C^n
H. Hamada
J. Anal. Math.   to appear    2018   [Refereed]
Bloch-type spaces and extended Cesaro operators in the unit ball of a complex Banach space
H. Hamada
Science China Mathematics   to appear    2018   [Refereed]
α-Bloch mappings on bounded symmetric domains in C^n
H. Hamada and G. Kohr
Complex Anal. Oper. Theory   12 509-527   Feb 2018   [Refereed]
Approximation properties of univalent mappings on the unit ball ball in C^n
H. Hamada, M. Iancu, G. Kohr and S. Schleissinger
J. Approx. Theory   226 14-33   Feb 2018   [Refereed]
H. Hamada
Complex Anal. Oper. Theory   1-10   Jan 2018   [Refereed]
A simple proof for the boundary Schwarz lemma for pluriharmonic mappings
H. Hamada
Ann. Acad. Sci. Fenn. Math.   42 799-802   2017   [Refereed]
Bounded support points for mappings with g-parametric representation in C^2
I. Graham, H. Hamada, G. Kohr and M. Kohr
J. Math. Anal. Appl.   454 1085-1105   Oct 2017   [Refereed]
Bloch functions on bounded symmetric domains
C.H. Chu, H. Hamada, T. Honda and G. Kohr
J. Funct. Anal.   272 2412-2441   Mar 2017   [Refereed]
C.H. Chu, H. Hamada, T. Honda, G. Kohr
J. Math. Anal. Appl.   441(2) 830-843   Sep 2016   [Refereed]
H. Hamada, M. Iancu and G. Kohr
Complex Anal. Oper. Theory   10(5) 1045-1080   Jun 2016   [Refereed]
I. Graham, H. Hamada, G. Kohr and M. Kohr
J. Geom. Anal.   26(2) 1560-1595   Apr 2016   [Refereed]
F. Bracci, I. Graham, H. Hamada and G. Kohr
Constr. Approx.   43(2) 231-251   Apr 2016   [Refereed]
Convergence results for families of univalent mappings on the unit ball in C^n
H. Hamada, M. Iancu and G. Kohr
Ann. Acad. Sci. Fenn. Math.   41 601-616   2016   [Refereed]
H. Hamada and G. Kohr
J. Math. Anal. Appl   426(2) 635-658   Jun 2015   [Refereed]
H. Hamada
Adv. Math.   268 467-477   Jan 2015   [Refereed]
I. Graham, H. Hamada, T. Honda, G. Kohr and K.H. Shon
J. Math. Anal. Appl.   416(1) 449-469   Aug 2014   [Refereed]
M. Chuaqui, H. Hamada, R. Hernandez and G. Kohr
Israel J. Math.      Jun 2014   [Refereed]
Graham, I., Hamada, H., Kohr, G., Kohr, M.
Math. Ann.   359(1-2) 61-99   Jun 2014   [Refereed]
H. Hamada, T. Honda, G. Kohr and K.H. Shon
Abstr. Appl. Anal.   2014    Mar 2014   [Refereed]
I. Graham, H. Hamada and G. Kohr
Springer Optimization and Its Applications   94 387-418   2014   [Refereed]
I. Graham, H. Hamada, G. Kohr, and M. Kohr
Complex Anal. Oper. Theory   7(6) 1909-1927   Dec 2013   [Refereed]
H. Hamada, T. Honda and G. Kohr
J. Math. Anal. Appl.   407(2) 398-412   Nov 2013   [Refereed]
H. Hamada, G. Kohr and J.R. Muir Jr.
J. Anal. Math.   120(1) 357-392   Aug 2013   [Refereed]
Univalent subordination chains in reflexive complex Banach spaces
I. Graham, H. Hamada, G. Kohr, and M. Kohr
Complex Analysis and Dynamical Systems V, Contemporary Mathematics   591 83-111   Jul 2013   [Refereed]
H. Hamada, T. Honda and K. H. Shon
Bull. Korean Math. Soc.   50(4) 1377-1387   Jul 2013   [Refereed]
H. Hamada and G. Kohr
Manuscripta Math.   141(1-2) 195-209   May 2013   [Refereed]
L. Arosio, F. Bracci, H. Hamada and G. Kohr
J. Anal. Math.   119(1) 89-114   Apr 2013   [Refereed]
H. Hamada, T. Honda and G. Kohr
J. Math. Anal. Appl.   396(2) 829-843   Dec 2012   [Refereed]
H. Hamada and T. Honda
Math. Meth. Appl. Sci.   35(17) 2031-2035   Nov 2012   [Refereed]
I. Graham, H. Hamada, G. Kohr and M. Kohr
SCI. CHINA Math.   55(7) 1353-1366   Jul 2012   [Refereed]
I. Graham, H. Hamada and G. Kohr
J. Math. Anal. Appl.   386(1) 278-289   Feb 2012   [Refereed]
H. Hamada, T. Honda and G. Kohr
J. Math. Anal. Appl.   385(1) 326-339   Jan 2012   [Refereed]
P. Duren, H. Hamada and G. Kohr
Trans. Amer. Math. Soc.   363(12) 6197-6218   Dec 2011   [Refereed]
H. Hamada
J. Math. Anal. Appl.   381(1) 179-186   Sep 2011   [Refereed]
I. Graham, H. Hamada and G. Kohr
Complex Anal. Oper. Theory   5(3) 787-797   Sep 2011   [Refereed]
C.H. Chu, H. Hamada, T. Honda and G. Kohr
J. Math. Anal. Appl.   369(2) 437-442   Sep 2010   [Refereed]
P. Duren, I. Graham, H. Hamada and G. Kohr
Math. Ann.   347(2) 411-435   Jun 2010   [Refereed]
H. Hamada, G. Kohr, P. T. Mocanu and I. Serb,
J. Math. Anal. Appl.   364(1) 32-40   Apr 2010   [Refereed]
H. Hamada and G. Kohr
Manuscripta Math.   131(3-4) 487-502   Mar 2010   [Refereed]
H. Hamada, T. Honda and G. Kohr
Israel J. Math.   173(1) 177-187   Sep 2009   [Refereed]
I. Graham, H. Hamada, G. Kohr and J. A. Pfaltzgraff
Canadian J. Math.   61(3) 566-582   May 2009   [Refereed]
C.H. Chu, H. Hamada, T. Honda and G. Kohr
Math. Nachr.   282(2) 160-168   Feb 2009   [Refereed]
Spirallike mappings andunivalent subordination chains in Cn
I. Graham, H. Hamada, G. Kohr and M. Kohr
Ann. Scuola Norm. Sup. Pisa Cl. Sci.(5)   7 717-740   Dec 2008   [Refereed]
I. Graham, H. Hamada, G. Kohr and M. Kohr
Proc. Amer. Math. Soc.   136(11) 3963-3973   Nov 2008   [Refereed]
H. Hamada and T. Honda
Chinese Annals of Mathematics, Ser.B   29(4) 353-368   Jul 2008   [Refereed]
I. Graham, H. Hamada, G. Kohr and M. Kohr
Journal d'Analyse Mathematique   105(1) 267-302   Jan 2008   [Refereed]
H. Hamada, T. Honda and G. Kohr
Manuscripta Mathematica   123(3) 301-324   Jul 2007   [Refereed]
I. Graham, H. Hamada and G. Kohr
Math. Nachr.   279(13-14) 1474-1490   Oct 2006   [Refereed]
H. Hamada, T. Honda and G. Kohr
Journal of Mathematical Analysis and Applications   317(1) 302-319   May 2006   [Refereed]

Misc

 
P. Duren, H. Hamada and G. Kohr
Trans. Amer. Math. Soc.   363(12) 6197-6218   Dec 2011   [Refereed]
I. Graham, H. Hamada and G. Kohr
Complex Anal. Oper. Theory   5(3) 787-797   Sep 2011   [Refereed]
H. Hamada
J. Math. Anal. Appl.   381(1) 179-186   Sep 2011   [Refereed]
C.H. Chu, H. Hamada, T. Honda and G. Kohr
J. Math. Anal. Appl.   369(2) 437-442   Sep 2010   [Refereed]
P. Duren, I. Graham, H. Hamada and G. Kohr
Math. Ann.   347(2) 411-435   Jun 2010   [Refereed]
H. Hamada, G. Kohr, P. T. Mocanu and I. Serb
J. Math. Anal. Appl.   364(1) 32-40   Apr 2010   [Refereed]
H. Hamada and G. Kohr
Manuscripta Math.   131(3-4) 487-502   Mar 2010   [Refereed]
H. Hamada, T. Honda and G. Kohr
Israel J. Math.   173(1) 177-187   Sep 2009   [Refereed]
I. Graham, H. Hamada, G. Kohr and J. A. Pfaltzgraff
Canadian J. Math.   61(3) 566-582   May 2009   [Refereed]
C.H. Chu, H. Hamada, T. Honda and G. Kohr
Math. Nachr.   282(2) 160-168   Feb 2009   [Refereed]
Spirallike mappings andunivalent subordination chains in C^n
I. Graham, H. Hamada, G. Kohr and M. Kohr
Ann. Scuola Norm. Sup. Pisa Cl. Sci.(5)   7 717-740   Dec 2008   [Refereed]
I. Graham, H. Hamada, G. Kohr and M. Kohr
Proc. Amer. Math. Soc.   136(11) 3963-3973   Nov 2008   [Refereed]
H. Hamada and T. Honda
Chinese Annals of Mathematics, Ser.B   29(4) 353-368   Jul 2008   [Refereed]
I. Graham, H. Hamada, G. Kohr and M. Kohr
Journal d'Analyse Mathematique   105(1) 267-302   Jan 2008   [Refereed]
H. Hamada, T. Honda and G. Kohr
Manuscripta Mathematica   123(3) 301-324   Jul 2007   [Refereed]
k-fold symmetrical mappings and Loewner chains
H. Hamada and G. Kohr
Demonstratio Mathematica   40(1) 85-94   2007   [Refereed]
I. Graham, H. Hamada and G. Kohr
Math. Nachr.   279(13-14) 1474-1490   Oct 2006   [Refereed]
H. Hamada, T. Honda and G. Kohr
Journal of Mathematical Analysis and Applications   317(1) 302-319   May 2006   [Refereed]
HAMADA H
Mathematische Annalen   331(3) 693-711   2005   [Refereed]
Quasiconformal extension of biholomorphic mappings in several complex variables.
Journal d'Analyse Mathematique   96, 269-282    2005   [Refereed]
Univalence criterion for certain integral operators.
Demonstratio Mathematica   38, 43-46    2005   [Refereed]
A class of rational mappings in several complex variables.
Demonstratio Mathematica   38, 323-330    2005   [Refereed]
Parametric representation and extension operators for biholomorphic mappings on some Reinhardt domains.
Complex Variables   50, 507-519    2005   [Refereed]
HAMADA H, KOHR G
Journal of Mathematical Analysus and Application   300(2) 454-463   2004   [Refereed]
Loewner chains and parametric representation of biholomorphic mapping on complex Banach space. "jointly worked"
Glasnik Matematički.   39(59), 55-72    2004   [Refereed]
Loewner chains and the Loewner differential equation in reflexive complex Banach spaces, "jointly worked"
Rev. Roumaine Math. Pures Appl.   49, 247-264    2004   [Refereed]
HAMADA H, KOHR G
Math. Nachr.   254 165-171   2003   [Refereed]
Loewner chains and quasiconformal extension of holomorphic mappings. "jointly worked"
Ann. Polon. Math.   81(1) 85-100   2003   [Refereed]
An elementary proof of a Schwarz lemma for the symmetrized bidisc. "jointly worked"
Demonstratio Mathematica   (36) 329-334   2003
Order of linear invariant families on the ball and polydisc of Cn "jointly worked"
Rev. Roumaine Math. Pures Appl.   (48) 143-151   2003
GRAHAM I, HAMADA H, KOHR G, SUFFRIDGE Tj
Michigan Math. J.   50(1) 37-55   2002   [Refereed]
Parametric representation of univalent mappings in several complex variables(共著)
Canadian J. Math.   54, 324-351    2002   [Refereed]
k-convexity in several complex variables(共著)
Ann. Polon. Math.   78, 85-96    2002   [Refereed]
Linear invariance of locally biholomorphic mappings in Hilbert spaces(共著)
Complex Variables   47, 277-289    2002   [Refereed]
Growth and distortion results for convex mappings in infinite dimensional spaces(共著)
Complex Variables   47, 291-301    2002   [Refereed]
Φ-like and convex mappings in infinite dimensional spaces "jointly worked"
Rev.Roumaine Math. Pures Appl.   (47) 315-328   2002
Linear invariant families on the unit polydisc "jointly worked"
Mathematica(Cluj)   44(67) 153-170   2002   [Refereed]
An estimate of the growth of spirallike mappings relative to a diagonal matrix(共著)
Ann. Univ. Mariae Curie-Sklodowska, Sect. A.   55(6) 53-59   2001   [Refereed]
Subordination chains and univalence of holomorphic mappings on bounded balanced pseudoconvex domains(共著)
Ann. Univ. Mariae Curie-Sklodowska, Sect. A.   55(6) 61-80   2001   [Refereed]
Starlike mappings of order α on the unit ball in complex Banach spaces(共著)
Glasnik Matematicki   36(56) 39-48   2001   [Refereed]
The growth theorem and quasiconformal extension of strongly spirallike mappings of type α(共著)
Complex Variables   44, 281-297    2001   [Refereed]
Some necessary and sufficient conditions of convexityon bounded balanced pseudoconvex domains in Cn(共著)
Complex Variables   45, 101-115    2001   [Refereed]
Ф-like C1 mappings on the unit ball in Cn "jointly worked"
Mathematica(Cluj)   43(66) 51-64   2001   [Refereed]
Spirallike non-holomorphic mappings on balanced pseudoconvex domains. (共著)
Complex Variables   41 253-265   2000   [Refereed]
Starlike mappings on bounded balanced domains with C1-plurisubharmonic defining functions
Pacific J.Math.   194 359-371   2000   [Refereed]
On some sufficient conditions for univalence in complex Banach spaces.(共著)
Demonstratio Mathematica   33 289-294   2000   [Refereed]
General partial differential subordinations for holomorphic mappings in complex Banach spaces(共著)
Demonstratio Mathematica   33 481-487   2000   [Refereed]
The growth of spirallike mappings(共著)
Proceedings of the second ISAAC congress, Vol.1 Kluwer Academic Publishers   231-236   2000
Subordination chains and the growth theorem of spirallike mappings(共著)
Mathematica(Cluj)   42(65), 153-161    2000   [Refereed]
The growth theorem of convex mappings on the unit ball in Cn
Proc. Amer. Math. Soc   127 1075-1077   1999   [Refereed]
Univalent holomorphic mappings on a complex manifold with a C1 exhaustion function
manuscripta mathematica   99 359-369   1999   [Refereed]
Ф-like holomorphic mappings on balanced pseudoconvex domains(共著)
Complex Variables   39 279-290   1999   [Refereed]
Convex mappings in several complex variables (共著)
Glasnik Matematicki   34(54) 203-210   1999   [Refereed]
A characterization of linear automorphisms of the Euclidean ball. (共著)
Ann. Pol. Math.   72 79-85   1999   [Refereed]
The growth theorem of spirallike mappings in several complex variables (共著)
Surikaisekikenkyusho Kokyuroku   1112 26-35   1999
A Schwarz lemma in several complex variables. (共著)
Proceedings of the Workshop on Real and Complex Analysis   51-56   1999
Strongly starlike mappings of order alpha on bounded balanced pseudoconvex domains. (共著)
Rev. Roumaine Math. Pures Appl.   44 583-594   1999   [Refereed]
First order partial differential subordinations on bounded balanced pseudoconvex domains in Cn(共著)
Mathematica (Cluj)   44(64)(2) 161-175   1999   [Refereed]
Univalent C1 mappings on the unit ball in Cn (共著)
Finite or Infinite Dimensional Complex Analysis: 7th International Colloquium   125-132   1999
Holomorphic maps into complex ellipsoids which are Kobayashi isometries at one point(共著)
Complex Variables   36 67-71   1998   [Refereed]
A general Schwarz lemma on complete Kahler manifolds(共著)
Complex Variables   36 149-163   1998   [Refereed]
Spirallike mappings on bounded balanced pseudoconvex domains in Cn(共著)
Zesz. Nauk. Politechniki Rzeszowskiej, Matematyka   22 9-21   1998   [Refereed]
A starlikeness criterion for holomorphic mappings on balanced pseudoconvex domains(共著)
Zesz. Nauk. Politechniki Rzeszowskiej, Matematyka   22 23-27   1998   [Refereed]
On proper holomorphic self-maps of generalized complex ellipsoids
J. Geom. Anal   8 441-446   1998   [Refereed]
A characterization of linear isometries(共著)
Proceedings of the Sixth International Colloquium on Finite or Infinite Dimen-sional Complex Analysis   56-62   1998
Holomorphic mappings into bounded complete Reinhardt domains of holomorphy which are Kobayashi isometries at one point
Complex Variables   32 289-297   1997   [Refereed]
Differential estimates of holomorphic maps from complete Kahler manifolds(共著)
Invited lectures delivered at the Seventh International Colloquium on Differential Equations (Vol.1)   63-69   1997
A Schwarz lemma on complex ellipsoids
Ann. Pol. Math.   67 269-275   1997   [Refereed]
A Schwarz lemma on balanced pseudoconvex domains and its application to starlike mappings
Proceedings of the Fifth International Conference of Finite of Infinite Dimensional Complex Analysis   81-85   1997
Differential of holomorphic mappings and the Ricci curvature(共著)
Proceedings of the Fifth International Conference on Finite or Infinite Dimensional Complex Analysis   87-92   1997
Counterexample of a bounded domain for Ohsawa's problem(共著)
Complex Variables   28 285-287   1996   [Refereed]
On the complete Kahlerity of complex spaces (共著)
Bulletin of Kyushu Kyoritsu University   20 17-23   1996
Proper holomorphic self mappings of some Reinhardt domains in Cn
Geometric complex analysis: Proceedings of third international research institute   219-234   1996
A Schwarz lemma in several complex variables II
Proceedings of the Fourth International Colloquium on Infinite Dimensional Complex Analysis   61-70   1996
Complex manifolds which are exhausted by complete Kahler domains
Proceedings of the Fifth International Colloquium on Differential Equations (Vol.2)   59-67   1995
Proper holomorphic mappings between balls which are linear on parallel hyperplanes.
Bulletin of Kyushu Kyoritsu University, Faculty of Engineering   19,7-13    1995
Studies on proper holomorphic self mappings of generalized complex ellipsoids
   1995   [Refereed]
A Schwarz lemma in several complex variables
Proceedings of the Third Interntionl Colloquium on Finite or Infinite Dimensional Complex Analysis   105-110   1995
On the open set exhausted by complete Kahler open sets in a Stein space with isolated singularities. (共著)
Proceedings of the Second Korean-Japanese Colloquium on Finite or Infinite Dimensional Complex Analysis   7-13   1994
On proper holomorphic maps between some Reinhardt domains.
Proceedings of the Second Korean-Japanese Colloquium on Finite or Infinite Dimensional Complex Analysis   29-36   1994
Cohomology vanishing theorems on a domain exhausted by complete Kahler domains
MATHEMATICAL REPORTS OF COLLEGE OF GENERAL EDUCATION KYUSHU UNIVERSITY   19,17-25    1993
A domain exhausted by complete Kahler domains over Pn
MATHEMATICAL REPORTS OF COLLEGE OF GENERAL EDUCATION KYUSHU UNIVERSITY   19,27-30    1993
On some proper holomorphic maps between balls of different dimensions
Proceedings of the First Korean-Japanese Colloquium on Finite or Infinite Dimensional Complex Analysis   77-82    1993
Monomial proper maps between balls of different dimensions.
Bulletin of Kyushu Kyoritsu University, Faculty of Engineering.   15,41-43    1991
Boundary regularity of proper holomorphic mappings between non-pseudoconvex domains.
Memoirs of the Faculty of Science, Kyushu University, Series A.   40(2) 107-111   1986   [Refereed]
Proper holomorphic mappings between annuli in Cn.
Memoirs of the Faculty of Science, Kyushu University, Series A.   40(2) 113-118   1986   [Refereed]
A domain exhausted by complete Kahler domains over a Stein manifold.
Memoirs of the Faculty of Science, Kyushu University, Series A.   39(1) 105-111   1985   [Refereed]
Ensembles totalement reels et domaines pseudoconvexes. (共著)
Memoirs of the Faculty of Science, Kyushu University, Series A.   39(2) 243-247   1985   [Refereed]
Note on a theorem of Wong-Rosay. (共著)
Memoirs of the Faculty of Science, Kyushu University, Series A.   39(2) 249-251   1985   [Refereed]
Univalent subordination chains in reflexive complex Banach spaces
I. Graham, H. Hamada, G. Kohr, and M. Kohr
Contemporary Mathematics   to appaer    [Refereed]

Association Memberships

 
 

Research Grants & Projects

 
A classification and boundary behaviour of proper holomorphic maps
Grant-in-Aid for Scientific Research
Study on univalent holomorphic mappings
Grant-in-Aid for Scientific Research
Study on invariant distances and metrics
Grant-in-Aid for Scientific Research